# SDR CALA2024051601485

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 125,595 hours, 19,463 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Part number: 0005915
- Part serial: 07981471
- Condition: Disconnected
- Location: Aft Cargo Pit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLUE JUICE SPILL: WAS REPORTED THAT WASTE TANK WAS SERVICED WHEN SUMP TANK WAS DISCONNECTED CAUSING BLUE JUICE TO SPILL INTO THE AFT EQUIPMENT AREA, INSULATION BLANKETS SOAKED AND HUMAN WASTE FOUND IN AREA. NEW INSULATION AND WASTE TANK. REMOVED WASTE TANK AND INSPECTED AREA. LARGE AMOUNTS OF BLUE REF EC/RA 2011-01000 JUICE AND HUMAN WASTE IN WASTE TANK AREA. REMOVED SOAKED INSULATION AND ATTEMPTED TO CLEAN. FURTHER CLEANING, DISINFECTING AND CIC NEEDS TO BE ACCOMPLISHED BEFORE INSTALLING . PLUG ASSY BROKE OFF WAS SUCKED INTO TANK, CAUSING INITIAL FAULT. PLUG P/N 32500-01306.AFT CARGO PIT STA 1220 BACK TO STA 1540
